Jump to content
CrazyBoards.org

Insomnia due to cold turkey withdrawl


Recommended Posts

I haven't slept for 4 days now. I stopped my Xanax due too the loss of my insurance. I would have tapered if I could have but oh well. Does anyone have any suggestions on natural ways to get sleep? I'm losing a grip on reality. And I am not tired at all, if I lay down and close my eyes it feels as though my spirit drifts out of my body and is watching me there then I open my eyes, can't take this much longer hopefully I can get a doc appointment next Thurs. I will pay the full price but it will be a brand new doc so I can't afford to see him every month wow sounds worse when I read it and think about it...

Link to comment
Share on other sites

Oh, I agree with ve, coolbreeze that you need to really watch it with these benzos. I undestand from all your posts on the topics of benzos that you've been on heavy duty doses for a LONG time, and cold turkying things is just so not the way to go with benzos.... I understand you are in a horrible spot here, but tapering them makes so much more sense for you phyiscally and emotionally.

It truly does. Couldn't your gdoc help in a pinch? I know you have no psychiatrist ATM.

Anna

Link to comment
Share on other sites

  • 3 weeks later...

Yea I noticed when I have insomnia because of withdrawal from a med, the sleep aids that usually help don't work.

Find a new doc to write you an rx, asap. I've cold turkeyed off of Ativan more times than I can count. Sometimes, all I got was severe anxiety and insomnia (those were bad enough!) but once I got a grand mal seizure.

As far as sleep aids go, they never helped me through benzodiazepine withdrawal. When I was withdrawing from Ativan, only Ativan (or some other benzo I suppose) would/could help me sleep.

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...